# SDR RAIA960231

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 32P15822
- Condition: Worn
- Location: Rt Wing
- Part time: 2,884 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7176 - AIRFRAME DE-ICE FAULTED IN FLIGHT, RETURNED TO STL WITHOUT INCIDENT.  MAINTENANCE PATCHED HOLES IN RIGHT WING DE-ICE BOOT, OPERATIONAL CHECK GOOD DURING GROUND RUNS.  (M)
